RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1967, Volume 74(116), Number 1, Pages 161–168 (Mi msb4156)  

This article is cited in 4 scientific papers (total in 5 papers)

On some questions of analysis in a Hilbert space. III

G. E. Shilov


Full text: PDF file (713 kB)

English version:
Mathematics of the USSR-Sbornik, 1967, 3:1, 153–158

Bibliographic databases:

UDC: 517.9+513.882
MSC: 46C05, 34A12, 34A30
Received: 16.02.1967

Citation: G. E. Shilov, “On some questions of analysis in a Hilbert space. III”, Mat. Sb. (N.S.), 74(116):1 (1967), 161–168; Math. USSR-Sb., 3:1 (1967), 153–158

Citation in format AMSBIB
\Bibitem{Shi67}
\by G.~E.~Shilov
\paper On some questions of analysis in a Hilbert space.~III
\jour Mat. Sb. (N.S.)
\yr 1967
\vol 74(116)
\issue 1
\pages 161--168
\mathnet{http://mi.mathnet.ru/msb4156}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=232247}
\zmath{https://zbmath.org/?q=an:0169.18901}
\transl
\jour Math. USSR-Sb.
\yr 1967
\vol 3
\issue 1
\pages 153--158
\crossref{https://doi.org/10.1070/SM1967v003n01ABEH002366}


Linking options:
  • http://mi.mathnet.ru/eng/msb4156
  • http://mi.mathnet.ru/eng/msb/v116/i1/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. M. I. Vishik, “The parametrix of elliptic operators with infinitely many independent variables”, Russian Math. Surveys, 26:2 (1971), 91–112  mathnet  crossref  mathscinet  zmath
    2. V. Ya. Sikiryavyi, “K teorii kraevykh zadach dlya uravnenii s operatorom psevdosfericheskogo differentsirovaniya”, UMN, 26:4(160) (1971), 247–248  mathnet  mathscinet  zmath
    3. P. S. Aleksandrov, I. M. Gel'fand, E. A. Gorin, V. V. Grushin, A. N. Kolmogorov, O. A. Oleinik, V. P. Palamodov, S. V. Fomin, “Georgii Evgen'evich Shilov (obituary)”, Russian Math. Surveys, 31:1 (1976), 233–249  mathnet  crossref  mathscinet  zmath
    4. M. N. Feller, “Infinite-dimensional elliptic equations and operators of Lévy type”, Russian Math. Surveys, 41:4 (1986), 119–170  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Yu. V. Bagdanskii, “Cauchy problem for heat-transfer equation with irregular elliptic operator”, Ukr Math J, 41:5 (1989), 506  crossref  mathscinet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:143
    Full text:69

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019